After cataract surgery, a friend has been experiencing blurred vision and sometimes burning of that eye. Is this a normal side effect? It's been over a year and she is still having problems. She has gone back to her doctor several times and even went to another ophthalmologist for an opinion who said there's nothing wrong with the eye. What is your opinion?
Corneal problems like dry eye syndrome could easily explain her symptoms. There are of course other possibilities. There may not be a major problem with the eye but the person is certainly having some problems and some type of remedy may at least need to be tried. When I get cases like this, I might say something like it is very fortunate that there are no major blinding diseases or threat of a severe problem but there are certainly some symptoms that we need to work on by trying option A then B or C if needed. If problems are still there, he or she may need to get a third opinion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.